# SDR AU000436

- Difficulty date: June 5, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bracket
- Part number: 261114467
- Condition: Failed
- Location: Fuselage Misc
- Part time: 4,215 cycles
- Component: Fuselage Misc, Cessna, 208B
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) STANDBY FLAP MOTOR SUPPORT BRACKETS PN 2611144-6 AND PN 2611144-7 FAILED.
